Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Itching on the neck, back, arms and legs. Suffered lice infestation. Cure?

Hello. We have had a fun case of lice in our home, and it s under control at this point. However, I now seem to be itchy everywhere. It s not really on my scalp , so I m thinking maybe it s unrelated. Mostly on my chest, neck and back, upper arms and some on my legs. There are no raised bumps per se, but sometimes after scratching , I see a red dot.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that you should take an antihistamine like Fexofenadine 120 mg once a day.

You can also apply lotion containing calamine and diphenhydramine.

Avoid scratching as it can harm your skin.

If the problem persists, get yourself clinically examined by a Dermatologist.

I hope this is helpful to you.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor